| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.2mm vticm5 13.2, -6.0/5.0/089 (sphere/cylinder/axis), implantable collamer lens tore before/during loading.Damage was noted during loading.No patient contact.Back up lens implanted on (b)(6) 2023.Problem resolved.Cause of the event is reported as unknown.